# SDR HALA0700016

- Difficulty date: January 9, 2007
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-300
- Aircraft serial: 28140
- Aircraft time: 18,402 hours, 3,611 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

3.5 INCH SCRATCH IN FUSELAGE AT TOP RIGHT CORNER OF C 2 DOOR FRAME.  SCRATCH WITHIN SRM 53 00 01 LIMITS CLEANED SCRATCHES PER FIGURE 101.  NO FLIGHT RESTRICTIONS OK FOR SERVICE ALLOWABLE DAMAGE PER FIG 101.
